# SDR USAA2014111400003

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 31,647 hours, 13,788 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY VEHICLES CALLED OUT FOR LANDING DUE TO CLASS 1 ECAM HYD GREEN LOW LEVEL DURING CRUISE.  TURNED GREEN PUMP ON DURING APPROACH IAW ECAM SYS RECOVERED.  REPLACED ENG NR 1 HYD PUMP PRESS SWITCH IAW AMM 29-11-17 PB0401.
